Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (263 KB) | Metadata | Table of Contents | ZAA summary
Volume 22, Issue 2, 2003, pp. 299–314
DOI: 10.4171/ZAA/1147

Published online: 2003-06-30

Operator-Theoretic Positivstellensätze

C.-G. Ambrozie[1] and F.-H. Vasilescu[2]

(1) Romanian Academy, Bucharest, Romania
(2) Université Lille I, Villeneuve D'ascq, France

We study the structure of positive polynomials with coefficients in an operator algebra as a non-commutative infinite-dimensional analogue of Hilbert's 17-th problem.

Keywords: Operator positivity, polynomials, semialgebraic sets

Ambrozie C.-G., Vasilescu F.-H.: Operator-Theoretic Positivstellensätze. Z. Anal. Anwend. 22 (2003), 299-314. doi: 10.4171/ZAA/1147